| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified external iliac artery.A 7.0mmx20mmx135cm sterling balloon catheter was advanced for dilatation.However, during the first inflation at 10 atmospheres for few seconds, the balloon ruptured.The device was removed and completed the procedure with another of the same device.There were no patient complications reported and the patient condition was good.
Additional Manufacturer Narrative
Initial reporter city: (b)(6).